×

Found 10,763 Documents (Results 1–100)

100
MathJax

Estimates of solutions to infinite systems of linear equations and the problem of interpolation by cubic splines on the real line. (English. Russian original) Zbl 07566678

Sib. Math. J. 63, No. 4, 677-690 (2022); translation from Sib. Mat. Zh. 63, No. 4, 814-830 (2022).
MSC:  41Axx 15Axx 65Dxx
PDF BibTeX XML Cite
Full Text: DOI

Extremal interpolation with the least value of the norm of the second derivative in \(L_p(\mathbb{R})\). (English. Russian original) Zbl 07503384

Izv. Math. 86, No. 1, 203-219 (2022); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 86, No. 1, 219-236 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On numerical solution of one class of integral equations of the third kind. (English. Russian original) Zbl 1484.65338

Comput. Math. Math. Phys. 62, No. 2, 316-324 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 2, 320-329 (2022).
MSC:  65R20 45E10 65D07
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software